# SDR USAA2011103100012

- Difficulty date: October 20, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 55,761 hours, 36,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH - CRACK ON FORWARD PRESSURE BULKHEAD FRAME INNER CHORD AT BS 616 JUST BELOW WL 20.8.  REPAIRED FRAME INNER CHORD AT BS 616 IAW TYPICAL REPAIR 737-5362-10-0023.
